教师简介

首页 > 教师简介
个人信息
  • 姓名:万建明
  • 部门:数学系-几何与拓扑教研室
  • 职称:副教授
  • 荣誉:硕士生导师
  • 电子邮件:wanj_m@aliyun.com
  • 研究方向:微分几何,以及与之相关的拓扑,复(代数)几何,辛几何中的问题。


个人简介



2010年在浙江大学获得博士学位。2010. 09-2012. 06在浙江大学做博士后,2012. 07至今在西北大学工作。
研究方向:几何学 。


项目、成果、论文、奖励




  • 2.主要成果    


    [11] Liu, Kefeng and Wan, Jianming, Harmonic 2-forms and positively curved 4-manifolds. (arXiv:1909.00110)
    [10] Wan Jianming, On the fundamental group of complete manifolds with almost Euclidean volume growth,  Proc. Amer. Math. Soc. 147 (2019), no. 10, 4493-4498. (arXiv:1902.05292)
    [9] Wan, Jianming, An extension of Bonnet-Myers theorem, Math. Z. 291 (2019), no. 1-2, 195-197.  (arXiv:1705.04797v2)
    [8] Wan, Jianming, Manifolds tightly covered by two metric balls, Differential Geom. Appl. 52 (2017), 158-166.  (arXiv:1610.08190v2)
    [7] Wan, Jianming, Integral of distance function on compact Riemannian manifolds, Pure Appl. Math. Q. 12 (2016), no.2, 293-300. (arXiv:1902.05317)
    [6] Wan, Jianming, Curvature and integrability of almost complex structures, Pure Appl. Math. Q. 11 (2015), no.3, 491-502.  (arXiv:1501.00629v3 )
    [5] Wan, Jianming, Harmonic maps from Cn to Kahler manifolds, Pacific J. Math. 275 (2015), no.1, 183-189. (arXiv:1902.05293)
    [4] Wan, Jianming, A result on Ricci curvature and the second Betti number. Asian J. Math. 18 (2014), no.4, 603-608.  (arXiv:1205.5878v2)
    [3] Sun, Zhongyang and Wan, Jianming, On the injectivity radius growth of complete noncompact Riemannnian manifolds. Asian J. Math. 18 (2014), no.3, 419-426.
    [2] Wan, Jianming, Closed geodesics and volume growth of Riemannian manifolds, Proc. Amer. Math. Soc. 139 (2011), no.2, 687-689.
    [1] Wan, Jianming, Harmonic complex structures. (Chinese), Chinese Ann. Math. Ser. A 30 (2009), no.6, 761-764. (arXiv:1007.4392)
    [0] Wan, Jianming, Degrees of periods.  arXiv:1102.2273v3 (not for publication)